MAUDE Adverse Event Report: COSTA MESA MFG DC E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COSTA MESA MFG DC E360 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number E360E-CN-NA
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: the repair was performed by a third party engineer.The engineer evaluated the ventilator and replaced the pressure plate, pressure control valve and communication board.If the replaced parts are returned for failure investigation, a supplemental medwatch report with the findings will be submitted once the investigation is complete.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported by the (b)(6) food and drug administration (b)(6) that while in use this e360 ventilator screen was white, alarmed and the ventilator stopped supplying air.The patient was removed from the ventilator and placed on an alternate ventilator with no harm reported.

Brand Name
E360 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COSTA MESA MFG DC
1620 sunflower ave
costa mesa CA 92626
MDR Report Key9603485
Report Number2023050-2020-00002
Device Sequence Number10896501
Product Code CBK
UDI-Device Identifier10884521540910
UDI-Public10884521540910
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K101803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE360E-CN-NA
Device Catalogue NumberE360E-CN-NA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2019
Initial Report FDA Received Date01/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1